# SDR DALA2025082006229

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 84,207 hours, 33,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L3 ESCAPE SLIDE ARMED LIGHT INOP.   SECURED GIRT BAR .OPENED AND CLOSED DOOR 2 TIMES. GIRT BAR ENGAGES SATIS PER B757 AMM 5210. (7373566)
